# SDR ASAA0944745

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 6569646102
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B OF PYLON FAIRING T/E DOGHOUSE HAS DEEP GOUGE AND CHAFING.  FABRICATED A REPLACEMENT PANEL AND INSTALLED PER SRM 51 10 02.
